On ω-models which are not β-models

Andrzej Mostowski; Y. Suzuki

Fundamenta Mathematicae (1969)

  • Volume: 65, Issue: 1, page 83-93
  • ISSN: 0016-2736

How to cite


Mostowski, Andrzej, and Suzuki, Y.. "On ω-models which are not β-models." Fundamenta Mathematicae 65.1 (1969): 83-93. <http://eudml.org/doc/214123>.

author = {Mostowski, Andrzej, Suzuki, Y.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {83-93},
title = {On ω-models which are not β-models},
url = {http://eudml.org/doc/214123},
volume = {65},
year = {1969},

AU - Mostowski, Andrzej
AU - Suzuki, Y.
TI - On ω-models which are not β-models
JO - Fundamenta Mathematicae
PY - 1969
VL - 65
IS - 1
SP - 83
EP - 93
LA - eng
UR - http://eudml.org/doc/214123
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.